# SDR ASAA2023102945926

- Difficulty date: October 29, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,689 hours, 11,043 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR VERY DIFFICULT TO OPEN. GROUNDED - YES. ACCOMPLISHED FORWARD DOOR SYSTEM TEST PER AMM REF. 52-11-00-700-804 E.(3)(G). FOUND TORQUE TO OPEN L1 DOOR TO BE OUT OF LIMITS. ASA#24756. SDJUSTED GUIDE ARM IN ATTEMPT TO EASE OPENING, NO EFFECT, RETURNED TO ORIGINAL ADJUSTMENT, TIGHTENED JAM NUT AND LOCK CHANNEL. REF. AMM 52-11-00-820-801. ASA#59339 ASA INSP#57213. ADJUSTED CENTERING GUIDE. REF. MM 52-11-00-820-801. ACCOMPLISHED FWD ENTRY DOOR HANDLE TORQUE TEST, TEST PASSED. REF. MM 52-11-00-700-804 STEP 4.E.(3). L1 DOOR HANDLE OPENING/CLOSING TORQUES ARE WITHIN LIMITS. OK FOR CONTINUED SERVICE.
